MAUDE Adverse Event Report: Tornier Inc TORNIER HRS LOCKING CAP; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

Tornier Inc TORNIER HRS LOCKING CAP; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number ARS655200
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Metal Related Pathology (4530)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent implantation of a revive device.Follow-up x-ray demonstrated that the set screw and locking cap had backed out, resulting in separation of the proximal body from the distal stem.The patient was subsequently scheduled for revision shoulder surgery.During the revision procedure, severe metallosis was observed.The proximal body was reported to have rotated around the central screw and distal stem, resulting in significant wear of the mating teeth on both the proximal body and stem.Metallosis was also noted beneath the glenosphere and baseplate.The baseplate was found to be grossly loose and was easily explanted during the procedure.
 
Additional Manufacturer Narrative
Upon completion of the investigation, additional information will be provided in a supplemental report.

Brand Name
TORNIER HRS LOCKING CAP
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
Tornier Inc
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50285844
Report Number0001649390-2026-00805
Device Sequence Number10379090
Product Code HSD
UDI-Device Identifier00846832093007
UDI-Public00846832093007
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K181420
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Distributor
Type of Report Initial
Report Date (Section B) 08/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberARS655200
Device Lot NumberAZ1319310145
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Required Intervention;
Patient SexFemale